# SDR FDEA201907091514

- Difficulty date: July 9, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 60,917 hours, 15,388 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Mlg Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

APPROX. 40 MINUITES AFTER T/O GOT LEVEL 1 HYD. 3 ELEV. OFF ALERT. HYD SYS 3 QTY BEGAN DECREASING UNTIL HYD 3 FAIL ALERT. SYS 3 QTY FELL TO ZERO. UPON INSPECTION OF THE BRAKES. FOUND BOTH #5 AND #7 BRAKE SYSTEM 2 LINES WITH SEVERE LEAKS LOCATED UNDER THE SPRINGS. UNDER WRI 32-40/3049: REPLACED #2 HYD SYSTEM BRAKES LINES ON BOTH #5 AND #7 BRAKES. IAW M/M 32-43-00. LEAK CHECKS GOOD.
